# SDR ASAA2018060764936

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 21,908 hours, 7,105 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Fod
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SUPPLY DUCT RANDOMLY JUMPS FROM 20C TO 60C WITH NO CHANGE OF THE FWD CAB TEMP SELECTOR CONTROLLER.  ACFT GROUNDED. REMOVED FOD FROM THE FAN,  OPS CHECKED GOOD REF B737-900 AMM 21-61-00-700-807-002 FWD CABIN TEMP ZONE NORMAL OPS.
